# SDR CALA0700134

- Difficulty date: March 20, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 29,685 hours, 9,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OVERWING EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE DURING TEST.  THE LEFT OVERWING BATTERY PACK WAS REPLACED IAW MM 33-51-06-960-804.
